# SDR REXA2025040200383

- Difficulty date: April 1, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 33,710 hours, 24,553 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lug
- Part number: SH670366001
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD EMERGENCY EXIT HAS A VISIBLE CRACK BELOW UPPER AFT LUG.  REPAIRED LEFT FWD EMERGENCY DOOR IAW MHIRJ GREO 670-52-21-103 REV-- DATED 2024-11-06.
